OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Response solution to complex Ginzburg–Landau equation with quasi-periodic forcing of Liouvillean frequency
Shimin Wang, Jie Liu
Boundary Value Problems (2020) Vol. 2020, Iss. 1
Open Access | Times Cited: 1

Showing 1 citing articles:

The Existence of Almost Periodic Response Solutions for Superlinear Duffing’s Equations
Yan Yu, Yingdu Dong, Xiong Li
Journal of Dynamics and Differential Equations (2022) Vol. 36, Iss. 1, pp. 577-593
Closed Access

Page 1

Scroll to top